Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Stomach Pain And Heavy Discharge

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...(unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days, contains blood, or if you have a high fever or stomach pain you should contact your health care provider. Your health care provider should: Test your stool to see if you have a parasite, protozoa (microscopic organism), virus, or bacteria Check your blood for...
Ask the Experts

discharge, rash on the stomach

i constantly have dicharge it just wont go away and im pregnant but on treatment i now have developed a redish rash on my stomach , was shall i do
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need to see your HIV specialist and/or obstetrician to evalaute the discharge and stomach rash. KH Read more »

Diarrhea, acid flux, stomach pain

I have been positive for two years. I dont take medication yet because my t-cell # is 419, Vl 1100, 35%. Two months ago,I got sick with H pylori, and caused me acid flux. I took some medication for that, but i still had some gases. Then my Dr...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for the discussion of side effects of HIV treatment-I suggest further discussion with your HIV and GI specialist(s) regarding your impressive ongoing GI problems. Read more »

Stomach Pain

My regimen of Kaletra and Combivir is causing frequent bouts with stomach pain and cramping. I often have a tightness in my stomach, constipation and diarrhea. Should I change my regimen or can you prescribe anything for me to take with my current...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Often the stomach complaints with Kaletra and Combivir are severe and worse during the first several months. Checking for other problems (ulcers, gastric reflux, H pylori infection, etc) is worthwhile. Some patients get benefit from Reglan, H2... Read more »

Stomach pains in rith side

I am getting stomach pains in my right side alot when I sit or when I walk my stomach hurts badly. I am on Epsicom and Sustiva. What is causing this? It feels so uncomfortable. THe doc takes my blood and everythings comes out ok. I get so nervous...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...history and physical examination and blood test usually point to some explanation. In some cases I have been unable to explain the abdominal pain in my own patients. In a few of those cases it was related to the HIV meds and improved when the... Read more »
Articles
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...desired effects, lamivudine can cause some unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs;... Read more »
U.S. Centers for Disease Control and Prevention

Gonorrhea

...million women each year in the United States develop PID. The symptoms may be quite mild or can be very severe and can include abdominal pain and fever. PID can lead to internal abscesses (pus-filled "pockets" that are hard to cure) and... Read more »
AIDS InfoNet

Candidiasis (Thrush)

...other parts of the body. Some systemic drugs are taken in pill form. The most common side effects are nausea, vomiting, and abdominal pain. Less than 20% of people have these side effects. Candidiasis can come back repeatedly. Some health care... Read more »
The Well Project

Gynecological Problems

...from the vagina to other organs in the body, where they can cause serious damage. The most common symptoms of PID are lower abdominal pain, irregular menstrual cycles, non-menstrual bleeding, vaginal discharge, and painful or frequent urinating.... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

precum or discharge

Posted by Anonymous, 2 Replies
...how to tell if it's precum or a discharge? i've heard some STD have clear discharge, so how to tell? Read more »

vaginal discharge

Posted by Anonymous, 1 Reply
...know the results until next week. I don't really have any syptoms of anything, but I'm still having a light green mucous-like discharge. But it doesn't burn like it did before. My partner has been tested and treated as well, although we ALWAYS... Read more »

how do u diagnost penile discharge?

Posted by team1, 1 Reply
...always tend to urinate a lot (my bladder sucks? masturbate alot that caused a valve to become weak??), so i dont know if its discharge or urine. can anyone help? Read more »